# SDR 2023FA0000061

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: General aviation
- Aircraft: N807Q
- Make and model: Rkwell 700
- Aircraft serial: 7000032
- Aircraft time: 2,455 hours, 1,411 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Thrust Reverser
- Part number: 35L0013020
- Condition: Corroded
- Location: Zone 400
- Part time: 2,178 hours, 1,242 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H THRUST REVERSER LIGHT SURFACE CORROSION IN EXHAUST NOZZLE.
